RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 3, Pages 99–129 (Mi mvk94)  

This article is cited in 4 scientific papers (total in 4 papers)

Combinatorial characterization of XL-layers

B. A. Pogorelova, M. A. Pudovkinab

a Academy of Cryptography of the Russian Federation, Moscow
b National Nuclear Research University, Moscow

Abstract: We consider combinatorial and structural properties of an affine subgroup generated by key addition and linear layer, i.e. by all shifts and by the multiplication on a reducible matrix. In particular, we describe properties of orbital graphs of this subgroup.

Key words: orbital, orbital graph, metric, distance-transitive graph, distance-regular graph.

DOI: https://doi.org/10.4213/mvk94

Full text: PDF file (264 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.534
Received 11.IV.2012

Citation: B. A. Pogorelov, M. A. Pudovkina, “Combinatorial characterization of XL-layers”, Mat. Vopr. Kriptogr., 4:3 (2013), 99–129

Citation in format AMSBIB
\Bibitem{PogPud13}
\by B.~A.~Pogorelov, M.~A.~Pudovkina
\paper Combinatorial characterization of XL-layers
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 3
\pages 99--129
\mathnet{http://mi.mathnet.ru/mvk94}
\crossref{https://doi.org/10.4213/mvk94}


Linking options:
  • http://mi.mathnet.ru/eng/mvk94
  • https://doi.org/10.4213/mvk94
  • http://mi.mathnet.ru/eng/mvk/v4/i3/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Burov, B. A. Pogorelov, “An attack on $\mathrm{6}$ rounds of Khazad”, Matem. vopr. kriptogr., 7:2 (2016), 35–46  mathnet  crossref  mathscinet  elib
    2. D. A. Burov, B. A. Pogorelov, “The influence of linear mapping reducibility on the choice of round constants”, Matem. vopr. kriptogr., 8:2 (2017), 51–64  mathnet  crossref  mathscinet  elib
    3. A. V. Volgin, G. V. Kryuchkov, “Kharakterizatsiya lineinykh preobrazovanii, zadayuschixsya matritsami Adamara nad konechnym polem i tsirkulyantnymi matritsami”, PDM. Prilozhenie, 2017, no. 10, 10–11  mathnet  crossref
    4. D. A. Burov, B. A. Pogorelov, “The permutation group insight on the diffusion property of linear mappings”, Matem. vopr. kriptogr., 9:2 (2018), 47–58  mathnet  crossref  elib
  • Математические вопросы криптографии
    Number of views:
    This page:220
    Full text:86
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019